# SDR SWAA2025010272574

- Difficulty date: November 28, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-728513<[01] TASK COMPLETED. PERFORMED REPAIR ON FRAME LOCATED BS312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW EA-M-22-153-01244 MEASURE OF CRACK IS: L: 0.120 IN. TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: A23329415 DUE DATE: 06-MAR-25.;[02] TASK COMPLETED.
